# SDR IPXA2572888

- Difficulty date: March 20, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146N5440
- Condition: Corroded
- Location: Bs1480 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO COMPARTMENT TIE DOWN AT BS1480 STR 26R HAS CORROSION.   CORROSION OUT OF LIMITS IAW SRM 51-10-02-0G.  R & R TIE DOWN WITH NEW PART.
